Differential and Integral Equations

On the uniqueness and nonuniqueness of weak solutions of hyperbolic-parabolic Volterra equations

Gustaf Gripenberg

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 7, Number 2 (1994), 509-522.

Dates
First available in Project Euclid: 23 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369330443

Mathematical Reviews number (MathSciNet)
MR1255903

Zentralblatt MATH identifier
0795.45012

Subjects
Primary: 45D05: Volterra integral equations [See also 34A12]
Secondary: 35Q72 73F15

Citation

Gripenberg, Gustaf. On the uniqueness and nonuniqueness of weak solutions of hyperbolic-parabolic Volterra equations. Differential Integral Equations 7 (1994), no. 2, 509--522. https://projecteuclid.org/euclid.die/1369330443


Export citation